# SDR IPXA11M66920

- Difficulty date: May 4, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 41,524 hours, 8,403 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB293311
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING L/E COMPT THRU ACCESS 526FB APPRX STA XOS908 FWD PANEL AND STIFFENER CRACKED.  REPAIRED LT WING L/E STRINGER DOUBLER NEAR STA XOS906 IAW SRM 57-40-03, REPAIR 1, FIG 201.
